I have general head pressure (or tension) and I suspect brain problem. GP seems to treat my symptoms as we struggle to find the root cause. My concentration level seems impaired, though not severely. I get feelings like I would pass out at times.
I get weak joints at times (hands, knees, etc.) perhaps slight tremors when the pressure is severe. The hemoglobin value was 15. I read that thyroid could cause brain issues, but I have not tested for this yet. I get lower left neck pain or tension at times. I have taken PPI for ulcer and read that it can hinder iron absorption. I have also consumed a lot of raw cabbage for a few days for ulcers and read that it can hinder vitamin B12 absorption. It has been over one or two weeks now since I stopped by this pressure, but it seems to come and go. Or do I need vitamin B12 supplements to kick start?
I get nausea at times. Ulcer started when I was taking Aspirin for angina. I have been off Aspirin and with no angina for two months or so now. But it has only been a few weeks since I quit the PPI. The ulcers and angina therapy had me seating (leaning on my back and head) for several days and wonder if some neck or back muscle got hurt and now causes the head pressure and left lower neck tension.
Or could it be that my heart state declined into congested heart failure after the angina case? And now not supplying enough blood to the brain? The oxygen meter saturation meter shows 96-98%, though. I have noticed that I seem to struggle to breathe properly at night (sleep apnea perhaps) and wonder if this could be when the brain starves of oxygen. Kindly advise.
Welcome to icliniq.com.
You are having pressure or tension-type feeling over head. Lack of concentration, feeling of impending doom like sensation, slowed cognition, lower neck pain, and weak joints all are symptoms of primary muscle tension headache.
Your hemoglobin is normal. Do thyroid function tests and take Iron and B12 supplements for six weeks as you are suffering from this symptoms after that if needed.
For angina and Aspirin , you should consult a cardiologist.
I am reassuring you that it is not a problem of brain. it is problem of increased muscle tension around head and neck. It is commonly associated with anxiety and impending doom like sensation.
Suggestions : Maintain adequate and regular sleep cycle. Do regular physical exercise and meditation for mind calming. Avoid stressful event.
Medications: Tablet Amitriptyline 10 mg 0---0----1 at 8 PM daily for 20 days, tablet Tizanidine 2 mg 1----0----1 for 10 days. These drugs will relieve your head pressure and lower neck tension.
Thank you doctor,
Duly noted and will follow the same.
Welcome back to icliniq.com.
Yes. You should do all.
Was this answer helpful?|
The lifestyle of people in this competitive world exposes them to many mechanical problems like low back pain and neck pain ... Symptoms: Read fullWhat causes neck pain with weakness after anterior discectomy of C3, C4 and C5?
Even had neck pain and pain got radiated to neck and back while working ... Eye pressure and back head pain... Read fullMy sister has a headache that does not subside with pain medications. Please help.
Hello, My sister has headaches from the last six months ... It could be a migraine or tension type headache ... Read full
Query: Hello doctor, I feel a tight band like pressure around my head while wearing specs. I try not to flinch my head muscles while feeling the head pressure fearing it will escalate the pressure feeling. I started wearing specs from the age of 16, and now I am 19. I do not want to wear contact lenses an... Read Full »
Query: Hello doctor, My friend is frequently suffering from an outer ear pain these days. She told me that since she tends to catch a cold, it might be due to that. I fixed an appointment with an ENT yesterday, but surprisingly he told that she does not have any issues with her ear, nose, and throat. It m... Read Full »
Query: Hello doctor,I had a head injury, asthma and been on Amitriptyline for five weeks started at 10 mg and worked up to 50 mg. Headaches did not go away. Switched to Nortriptyline 50 mg for less than a week and started to experience numbness in legs and arms and tingly or pins and needles in same limbs.... Read Full »
Ask your health query to a doctor online?Ask a Neurologist Now